The Annals of Applied Probability

On the Length of the Longest Monotone Subsequence in a Random Permutation

Alan Frieze

Full-text: Open access

Article information

Source
Ann. Appl. Probab., Volume 1, Number 2 (1991), 301-305.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005939

Digital Object Identifier
doi:10.1214/aoap/1177005939

Mathematical Reviews number (MathSciNet)
MR1102322

Zentralblatt MATH identifier
0738.05002

JSTOR
links.jstor.org

Subjects
Primary: 05A05: Permutations, words, matrices

Keywords
Monotone subsequences random permutation martingale inequality

Citation

Frieze, Alan. On the Length of the Longest Monotone Subsequence in a Random Permutation. Ann. Appl. Probab. 1 (1991), no. 2, 301--305. doi:10.1214/aoap/1177005939. https://projecteuclid.org/euclid.aoap/1177005939


Export citation